# SDR USAA2012051400022

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 13,538 hours, 4,241 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 532
- Condition: Low Pressure
- Location: R3 Door
- Part time: 36,976 hours, 13,127 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION: CHECK DOOR R3 PRESSURE.  SERVICED R3 DOOR ACTUATOR PER AMM TASK 52-22-00-614-002-A.  OPS CHECKED GOOD.
